Alert archive / Kansas / Heat Advisories in 2011

Heat Advisory 13, NWS Dodge City, KS

July 27, 201113 counties in Kansas

NWS Dodge City, KS issued this heat advisory at Jul 27, 2011, 2:19 AM CDT for 13 counties in Kansas. It took effect at Jul 27, 2011, 1:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2011, 2:19 AM CDT (07:19 UTC)
In effect from
Jul 27, 2011, 1:00 PM CDT
Expired
Jul 27, 2011, 8:00 PM CDT
In force
7 hr
Issued by
NWS Dodge City, KS

Counties Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS, Meade County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 53 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
3045 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

165 
WWUS73 KDDC 270719
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
219 AM CDT WED JUL 27 2011

...HOT TEMPERATURES CAN BE EXPECTED THIS AFTERNOON...

.THE COMBINATION OF TEMPERATURES CLIMBING INTO THE 105 TO NEAR 110 
DEGREES COMBINED WITH THE EXPECTED AFTERNOON RELATIVE HUMIDITIES 
WILL RESULT IN HEAT INDEX READINGS CLIMBING TO AROUND 105 DEGREES 
THIS AFTERNOON AND EARLY THIS EVENING.

KSZ031-046-065-066-079>081-089-090-271600-
/O.NEW.KDDC.HT.Y.0013.110727T1800Z-110728T0100Z/
ELLIS-RUSH-PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...HAYS...ELLIS...LA CROSSE...
RUSH CENTER...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...
KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER...
PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
219 AM CDT WED JUL 27 2011

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING. 


* HEAT INDICES...HEAT INDEX VALUES OF AROUND 105 DEGREES CAN BE
  EXPECTED DURING THE AFTERNOON AND EARLY THIS EVENING.

* IMPACTS...THIS TYPE OF HEAT CAN EASILY AFFECT ANYONE WORKING OUTSIDE.
  HEAT EXHAUSTION AND HEAT STROKE ARE POSSIBLE COMPLICATIONS AND
  SHOULD DEFINITELY NOT BE IGNORED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. 
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE.  WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS.  ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.   HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$
2 follow-up statements
652 
WWUS73 KDDC 271626
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1126 AM CDT WED JUL 27 2011

...VERY HOT TEMPERATURES CAN BE EXPECTED THIS AFTERNOON...

KSZ064-078-087-088-280100-
/O.EXA.KDDC.HT.Y.0013.110727T1800Z-110728T0100Z/
HODGEMAN-FORD-MEADE-CLARK-
INCLUDING THE CITIES OF...JETMORE...HANSTON...DODGE CITY...
BUCKLIN...MEADE...FOWLER...ASHLAND...MINNEOLA
1126 AM CDT WED JUL 27 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* HEAT INDICES...HEAT INDEX VALUES BETWEEN 105 AND 107 DEGREES CAN
  BE EXPECTED DURING THE AFTERNOON AND EARLY THIS EVENING.

* IMPACTS...THIS TYPE OF HEAT CAN EASILY AFFECT ANYONE WORKING 
  OUTSIDE. HEAT EXHAUSTION AND HEAT STROKE ARE POSSIBLE 
  COMPLICATIONS AND SHOULD DEFINITELY NOT BE IGNORED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE.  WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES ARE
EXPECTED. THE HOT TEMPERATURES WILL CREATE A SITUATION IN WHICH
HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON
RELATIVES AND NEIGHBORS.

&&

$$

KSZ031-046-065-066-079>081-089-090-280100-
/O.CON.KDDC.HT.Y.0013.110727T1800Z-110728T0100Z/
ELLIS-RUSH-PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...HAYS...ELLIS...LA CROSSE...
RUSH CENTER...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...
KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER...
PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
1126 AM CDT WED JUL 27 2011

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* HEAT INDICES...HEAT INDEX VALUES BETWEEN 105 AND 109 DEGREES CAN BE
  EXPECTED DURING THE AFTERNOON AND EARLY THIS EVENING.

* IMPACTS...THIS TYPE OF HEAT CAN EASILY AFFECT ANYONE WORKING 
  OUTSIDE. HEAT EXHAUSTION AND HEAT STROKE ARE POSSIBLE 
  COMPLICATIONS AND SHOULD DEFINITELY NOT BE IGNORED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE.  WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE HOT TEMPERATURES WILL CREATE A SITUATION IN WHICH
HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON
RELATIVES AND NEIGHBORS.

&&

$$
109 
WWUS73 KDDC 280127
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
827 PM CDT WED JUL 27 2011

KSZ031-046-064>066-078>081-087>090-280230-
/O.EXP.KDDC.HT.Y.0013.000000T0000Z-110728T0100Z/
ELLIS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-KIOWA-PRATT-
MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...HAYS...ELLIS...LA CROSSE...
RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...MEADE...FOWLER...ASHLAND...
MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...
SUN CITY
827 PM CDT WED JUL 27 2011

...HEAT ADVISORY HAS EXPIRED...

THE HEAT ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this heat advisory went out at Jul 26, 3:50 PM CDT, 10 hours 29 minutes earlier.

Area forecast discussion, Jul 26, 3:50 PM CDT, 10 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
350 PM CDT TUE JUL 26 2011

.DISCUSSION...

.SHORT TERM...

THE WEATHER WILL AT LEAST REMAIN VERY WARM TO HOT OVER THE NEXT
COUPLE OF DAYS. A TROUGH/WEAK COLD FRONT WILL ALSO HAVE SOME
INFLUENCE ON THE AREA BY AFFECTING TEMPERATURES AND PROVIDING THE
FOCUS FOR POTENTIAL THUNDERSTORM DEVELOPMENT AS EARLY AS WEDNESDAY
AND LASTING INTO THURSDAY.

A LARGE MID LEVEL HIGH REMAINED FOCUSED THIS MORNING ACROSS THE
SOUTHERN HIGH PLAINS WITH A RIDGE FOCUSED INTO CENTRAL CANADA. ALONG
THE RIDGELINE, THE EDGE OF THE WESTERLY UPPER JET WAS FOCUSED FROM
THE GREAT BASIN THROUGH SOUTH DAKOTA AND INTO THE UPPER OHIO VALLEY.
VERY WARM 700 MB AIR EXTENDED ALONG THE LEE OF THE ROCKIES FROM
COLORADO THROUGH SOUTHERN MONTANA. A TROUGH OF LOWER HEIGHTS WAS
DEVELOPING IN THE SAME ZONE.

THE UPPER PATTERN WILL PROVIDED LITTLE RELIEF TO THE THE HOT
CONDITIONS WE HAVE BEEN EXPERIENCING THROUGH THE SUMMER SO FAR. THIS
MORNING'S UPPER AIR ANALYSIS INDICATED WIDESPREAD +28 DEGREE C AIR
ACROSS THE TEXAS PANHANDLE THROUGH WESTERN OKLAHOMA AND INTO SOUTH
CENTRAL KANSAS. HOWEVER, EVEN OVER THE NEXT COUPLE OF DAYS, A WEAK
SHORTWAVE IS EXPECTED TO BE DRIVEN ACROSS THE NORTHERN PLAINS WHILE
THE UPPER JET SHIFTS SLIGHTLY SOUTHWARD INTO NEBRASKA AND IOWA. A
RESULT WILL BE THE SOUTHWARD DEVELOPMENT OF A SURFACE TROUGH WHICH
WILL SOMEWHAT RESEMBLE A COLD FRONT WEDNESDAY. TEMPERATURES ACROSS
THE FRONT WILL STILL BE HOT ON WEDNESDAY , AND LIKELY IN EXCESS OF
100 DEGREES BEHIND THE SURFACE WIND SHIFT. CONVECTIVE CHANCES THEN
ENTER THE PICTURE BY WEDNESDAY AND WEDNESDAY EVENING OR OVERNIGHT AS
CAPES INCREASE INTO THE 2000+ J/KG ACROSS THE BOUNDARY. BULK SHEAR
WILL BE RELATIVELY WEAK, BUT INCREASING THROUGH THE NIGHT, SO A FEW
SUSTAINED THUNDERSTORM CLUSTERS ARE POSSIBLE WITH A WIND AND HAIL
THREAT. THE MOST LIKELY SCENARIO WOULD BE FOR DISSIPATING CONVECTIVE
CHANCES EARLY THURSDAY WITH RAPIDLY INCREASING CHANCES ONCE AGAIN
LATE THURSDAY AFTERNOON.  TEMPERATURES WILL BE WARMEST OUT AHEAD OF
THE SURFACE TROUGH WHICH MEANS THE EASTERN HALF OF THE FORECAST
AREA. AGAIN, IT IS LIKELY DEW POINTS WILL LOWER INTO THE 50S IN THE
AFTERNOON DUE TO SOME BOUNDARY LAYER MIXING, SO THERE IS NOT OVER
CONCERN THAT EXCESSIVE HEAT INDICES WILL BE REACHED. SURFACE
MOISTURE WILL POOL BETTER TO THE NORTH BEHIND THE BOUNDARY WHERE
UPPER 60 DEWPOINTS AND TEMPERATURES IN THE 90S MIGHT PUSH TO
UNCOMFORTABLE CONDITIONS THURSDAY AFTERNOON.

RUSSELL

.LONG TERM...

SAME-O, SAME-O, AS FAR AS THE EXTENDED FORECAST GOES.  THE 3 TO 7
DAY FORECAST WILL BASICALLY REMAIN THE SAME.  HOT FOR THE MOST PART,
WITH A CHANCE FOR STORMS FRIDAY INTO SATURDAY.  RIGHT NOW, THE GRIDS
ALL ARE FOLLOWING THE TREND OF THE ECMWF AND GFS MODELS, AND ARE
WELL WITHIN TOLERANCE LEVELS WITH RESPECT TO THE SURROUNDING ISC
GRIDS.

THE UPPER LEVEL HIGH PRESSURE SYSTEM OVER MUCH OF THE CENTRAL AND
SOUTHEASTERN PLAINS THURSDAY NIGHT WILL BE FLATTENED IN MORE OF WEST
TO EAST ORIENTATION FRIDAY AND SATURDAY, AND THIS WILL ALLOW FOR A
SMALL WAVE TO WORK UNDER THE RIDGE AND BRING A CHANCE FOR CONVECTION
TO OUR AREA.  WE HAVE 30 POPS GOING IN OUR NORTHWEST HALF OF THE CWA
FRIDAY NIGHT, AND THIS SEEMS ABOUT RIGHT.  QPF WILL BE ON THE LOWER
SIDE, SINCE ABUNDANT LOWER LEVEL MOISTURE WILL NOT PLENTIFUL.  A
FRONT WILL BE CROSSING THE CWA FRIDAY, AND WILL SERVE AS A FOCUS
BOUNDARY FOR SOME CONVECTION.  THE GOING 30 POPS LOOK O.K. FOR NOW,
AND THE 0.02-0.06 INCH QPF ALSO SEEMS IN LINE AND APPROPRIATE.  MAX
TEMPS WILL BE A LITTLE CHALLENGING FRIDAY AND WILL DEPEND HEAVILY ON
THE SPEED OF THE FRONT.  AROUND 90 DEGREES IN THE NORTHWEST AND NEAR
100 DEGREES IN THE SOUTHEAST WILL REMAIN AS THE FORECAST MAX TEMPS
FOR NOW.  THE FRONT WILL LIFT BACK AS A WARM FRONT ON FRIDAY NIGHT,
WHICH SHOULD SHUNT THE PRECIP BACK TO THE NORTH AND POPS DROP
QUICKLY BEFORE MIGRATING NORTHWARD AND DROPPING TO ZERO BY 07Z TO
08Z FRIDAY NIGHT.  SATURDAY THROUGH MONDAY WILL HEAT UP AGAIN AS THE
UPPER HIGH PRESSURE SYSTEM BUILDS BACK IN FROM THE EAST, WITH MAX
TEMPERATURES REACHING THE 101-104 DEGREE RANGE EACH DAY.  SEE LITTLE
CHANCE FOR ANY PRECIP AFTER FRIDAY NIGHT, SO POPS ARE VERY LOW
THEN.  THE GFS MODEL BRINGS A SMALL CHANCE FOR THUNDERSTORMS TO OUR
WESTERN CWA FRIDAY AFTERNOON, BUT SINCE THE ECMWF MODEL IS DRY THEN,
WILL ALSO GO WITH SILENT POPS FOR MONDAY.  LOW TEMPERATURES THROUGH
THE 3 TO 7 DAY FORECAST SHOULD BE IN THE MID 70S WEST TO THE UPPER
70S TO LOWER 80S EAST.

&&

.AVIATION...

THERE WAS NOT TOO MUCH DEVELOPMENT IN CLOUD COVER AS OF 19Z, AS THE
AFTERNOON CUMULUS CLOUDS HAVE BEEN SLOW TO DEVELOP.  THE AREA WITH
THE HIGHEST DEW POINTS IN THE MEDICINE LODGE AREA IS WHERE THE CU
FIELD DEVELOPED EARLIEST, FOLLOWED BY SOME HIGH BASED CU IN THE
ELKHART AREA, WITH CLOUD BASES AROUND 10,000 FEET OR SO.  SO ANY
CLOUDS THIS EVENING SHOULD BE IN THE 10,000 FOOT RANGE, AND NOT
CONSTITUTE A CEILING.  SOUTH-SOUTHEAST WINDS AT 15 O 25 KNOTS WILL
BECOME SOUTHEAST AT 10 TO 15 KTS AFTER SUNDOWN.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  72 101  73 101 /  10  10  20  20
GCK  71 101  69 100 /  20  20  30  20
EHA  71 100  72  98 /  10  10  20  20
LBL  70 100  73 101 /  20  10  20  20
HYS  71  99  75  98 /  10  20  30  20
P28  75 104  77 105 /  10  10  20  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN33/12/12
Hazardous weather outlook, Jul 26, 3:40 PM CDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE DODGE CITY KS
340 PM CDT TUE JUL 26 2011

KSZ030-031-043>046-061>066-074>081-084>090-270900-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
340 PM CDT TUE JUL 26 2011 /240 PM MDT TUE JUL 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON WEST OF A
GARDEN CITY TO MEADE LINE. WIND GUSTS TO AROUND 50 MPH WILL BE
POSSIBLE WITH ANY THUNDERSTORMS THAT MIGHT DEVELOP.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HOT TEMPERATURES WILL CONTINUE WEDNESDAY AND THURSDAY ESPECIALLY
ACROSS SOUTH CENTRAL KANSAS.  HEAT INDEX READINGS COULD REACH OR
EXCEED 105 DEGREES EAST OF A LINE FROM WAKEENEY TO LARNED TO
COLDWATER.

THUNDERSTORMS ARE POSSIBLE LATE WEDNESDAY THROUGH FRIDAY ACROSS MUCH
OF THE REGION...MAINLY DURING THE AFTERNOON AND EVENING PERIODS. AT
THIS TIME THE PRIMARY HAZARD FROM THESE STORMS WILL BE STRONG WIND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

18/36/33

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 5:36 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny39 min
Jul 27, 6:13 PM CDTSpecial Weather StatementDDCHaskell47 min
Jul 27, 6:17 PM CDTSpecial Weather StatementDDCEllis43 min
Jul 27, 6:25 PM CDTSevere Thunderstorm WarningDDCEllis, Trego36 min
Jul 27, 6:41 PM CDTSpecial Weather StatementDDCFinney49 min
Jul 27, 6:44 PM CDTSpecial Weather StatementDDCHamilton, Kearny46 min

Nearby

Heat Advisories in Kansas, 2011Every heat advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.